Previous |  Up |  Next


nonlinear parabolic systems; Hölder continuity; Fourier transform
We prove the interior Hölder continuity of weak solutions to parabolic systems $$ \frac{\partial u^j}{\partial t}-D_\alpha a_j^\alpha(x,t,u,\nabla u)=0 \text{ in } Q \quad (j=1,\ldots,N) $$ ($Q=\Omega\times(0,T),\Omega\subset\Bbb R^2$), where the coefficients $a_j^\alpha(x,t,u,\xi)$ are measurable in $x$, Hölder continuous in $t$ and Lipschitz continuous in $u$ and $\xi$.
[1] Brezis H.: Opérateurs maximaux monotones et semigroupes de contractions dans les espaces de Hilbert. North-Holland, Amsterdam: Elsevier, New York, 1973. MR 0348562
[2] Campanato S.: Equazioni paraboliche del $2^0$ ordine e spazi ${\Cal L}^{(2,\theta)}(Ømega,\delta)$. Ann. Mat. Pura Appl. (4) 73 (1966), 55-102. MR 0213737
[3] Campanato S.: On the nonlinear parabolic systems in divergence form. Hölder continuity and partial Hölder continuity of the solutions. Ann. Mat. Pura Appl. (4) 137 (1984), 83-122. MR 0772253 | Zbl 0704.35024
[4] Da Prato G.: Spazi ${\Cal L}^{(p,\theta)}(Ømega,\delta)$ e loro proprietà. Ann. Mat. Pura Appl. (4) 69 (1965), 383-392. MR 0192330 | Zbl 0145.16207
[5] Giaquinta M.: Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems. Princeton Univ. Press, Princeton, New Jersey, 1983. MR 0717034 | Zbl 0516.49003
[6] John O., Stará J.: On the regularity of weak solutions to parabolic systems in two dimensions. to appear.
[7] Kalita E.: On the Hölder continuity of solutions of nonlinear parabolic systems. Comment. Math. Univ. Carolinae 35 (1994), 675-680. MR 1321237 | Zbl 0814.35011
[8] Koshelev A.: Regularity of solutions for some quasilinear parabolic systems. Math. Nachr. 162 (1993), 59-88. MR 1239576 | Zbl 0811.35064
[9] Ladyzenskaja O.A., Solonnikov V.A., Ural'ceva N.N.: Linear and quasilinear equations of parabolic type. Transl. Math. Monographs 28, Amer. Math. Soc., Providence, R.I., 1968. MR 0241822
[10] Naumann J., Wolf J.: Interior differentiability of weak solutions to parabolic systems with quadratic growth nonlinearities. to appear. MR 1066428 | Zbl 0894.35050
[11] Nečas J., Šverák V.: On regularity of nonlinear parabolic systems. Ann. Scuola Norm. Sup. Pisa (4) 18 (1991), 1-11. MR 1118218
Partner of
EuDML logo